# SDR SWIA202157082

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOER SEAT TRACK HAS AREAS OF CORROSION FRM FS 349 TO FS 477.0   (C-CHECK) RO 3/25/2021    REPLACED DAMAGED SEAT RAIL WITH NEW P/N: SH670-32159-1 REF CRJ-700 AMM 53-00-49-400-801-A17 / USED CALIBRATED TOOL TUC8619 CAL DUE DATE: 31-OCT-21 / SEE CONTINUATION FOR WORK PERFORMED / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
